# SDR FDEA201205281989

- Difficulty date: May 28, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,750 hours, 14,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6056507
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP, INBD SEGMENT UPPER SURFACE MISREPAIRED.  CARRIED OUT REPAIR IAW SRM 57-00-01, REPAIR 2, FIG 201, REV 49.  EO 1-5100-7-5001B, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
